# SDR ASAA2012091692898

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 2,564 hours, 763 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT VTK FLAG APPEARED ON FOS ND 2 SEPARATE TIMES.  BOTH TIMES FLAG DISAPEARED AFTER ABOUT 30 SECOND.  UNABLE TO DUPLICATE.  BOTH FMCS CHECKED NORMALLY IAW FIM 34-61-00-810-801 AND MM 34-61-00-710-801.
